# SDR SWAA2023031301498

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 312 BETWEEN STR-4L AND UPPER MAIN SILL .<[01] REPAIRED FRAME BS 312 BETWEEN STR-4L AND UPPER MAIN SILL ON FAULT #[TTG8Q00HTL5N];[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.  VERIFIED MEASUREMENTS.
